The Annals of Mathematical Statistics

Asymptotic Theory for Principal Component Analysis

T. W. Anderson

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 34, Number 1 (1963), 122-148.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704248

Digital Object Identifier
doi:10.1214/aoms/1177704248

Mathematical Reviews number (MathSciNet)
MR145620

Zentralblatt MATH identifier
0202.49504

JSTOR
links.jstor.org

Citation

Anderson, T. W. Asymptotic Theory for Principal Component Analysis. Ann. Math. Statist. 34 (1963), no. 1, 122--148. doi:10.1214/aoms/1177704248. https://projecteuclid.org/euclid.aoms/1177704248


Export citation